# SDR SWIA201231532

- Difficulty date: July 31, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 29,487 hours, 23,485 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 PRESSURE BULKHEAD CRACKED WHERE PARKING BRAKE LINE GOES THROUGH.  (C-CHECK)  REPAIRED FS 202.75 PRESSURE BULKHEAD IN REFERENCE TO REO.
